MAUDE Adverse Event Report: PARAGON 28 TIBIA ARC RT SZ 4 STD 3DP STRL; PROSTHESIS, ANKLE

PARAGON 28 TIBIA ARC RT SZ 4 STD 3DP STRL; PROSTHESIS, ANKLE
Catalog Number P10-100-BR4S-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Pain (1994)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 6 weeks post implantation of a right ankle system, the patient presented with right ankle burning pain and numbness over the right anterior ankle and dorsomedial foot, as well as right ankle anterior incision wound dehiscence.Patient was prescribed gabapentin and treated with wound care and vitamin d.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: p10-250-tlr3-s, talus chamfer rt sz 3 tps strl, lot 260f0082403 10-1306-s, poly component, lot 260f2402311.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
TIBIA ARC RT SZ 4 STD 3DP STRL
Common Device Name
PROSTHESIS, ANKLE
Manufacturer (Section D)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer (Section G)
PARAGON 28
14445 grasslands dr.
englewood CO 80112
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24788941
Report Number3008650117-2026-00117
Device Sequence Number18603011
Product Code HSN
UDI-Device Identifier00889795059802
UDI-Public(01)00889795059802(17)280828(10)260F2402311
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192994
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberP10-100-BR4S-S
Device Lot Number260F2402311
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexMale
Patient Weight107 KG
Patient EthnicityNon Hispanic
Patient RaceWhite